MathSciNet Relay Station
MathSciNet bibliographic data
MR960229 (90d:58160) 58G25 (11F72 35P20 47F05 58G11 81E30)
Osgood, B.; Phillips, R.; Sarnak, P. Compact isospectral sets of surfaces. J. Funct. Anal. 80 (1988), no. 1, 212–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement